# SDR P5CA2021111100418

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- System (JASC): 2131 · Cabin Pressure Controller
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 2 STATUS MSG( TRANSFERRED TO DMI # 156576 MEL 21-31-01A DUE 21 NOV 21 CAT C  /  11NOV21 - LOG PAGE 1424620 - ITEM 4: PERFORMED RESET TO AUTO 2 CABIN PRESS CONTROL UNIT. OPS CHECK GOOD. NO FAULTS FOUND IAW AMM 21-31-00. MESSAGE CLEARED. THIS CLEARS DMI # 156576, PLACARDS REMOVED. )
